CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Convergence to equilibria and blowup behavior of global strong solutions to the Stokes approximation equations for two-dimensional compressible flows with large data 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2006, 卷号: 86, 期号: 6, 页码: 471-491
Authors:  Huang, Feimin;  Li, Jing;  Xin, Zhouping
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
stokes approximation equations  large external potential forces  large-time behavior  uniform upper bound  vacuum  blowup